MathSciNet Relay Station
MathSciNet bibliographic data
MR1672183 74H20 (35D05 35Q72 74D10 74F05)
Shen, Weixi; Zheng, Songmu; Zhu, Peicheng Global existence and asymptotic behavior of weak solutions to nonlinear thermoviscoelastic systems with clamped boundary conditions. Quart. Appl. Math. 57 (1999), no. 1, 93–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement